# SDR 96ZZZX1035

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Century Helicopters Inc, repair station PN5R125N
- Aircraft: N617DE
- Make and model: Bell 206L-3
- Aircraft serial: 51138
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint
- Part number: 206033506101
- Condition: Debonded
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION RESTRAINT - RUBBER SHOWING CRACKING AND DEBONDING DUE TO NORMAL WEAR AND AGE.  REPLACED WITH OHC UNIT FROM LORD.
